Hello - Having got into my first month of taking Anastrozole I noted that there was a strange bloating - lower down on the right had side of my tummy. The doctor arranged an ultrasound examimation which showed nothing sinister in this area of my tummy. I am wondering if any ladies have experienced anything similar after starting this medication, and maybe it is a side effect, although I cannot see any thing about this reported in the medication leaflet. I also have noted in some very earlier posts (2013) some had been reported on here.
... View more
Hi I decided to use the cold cap - had hair past shoulder length - had 6 rounds of EC. After the first chemo session - in perparing for the second - washing hair - the lion share of it fell out. The hairdresser did her best and cut what was left very short - boulding on the top. This said I continued with the cold cap - and through the chemo treatment it did begin to grow back - much to my astonishment. When you put the cap on for the first 5 to 10 mins its very uncomfortable but after the it becomes bearable. You will be restricted on movement because the cap is attached to the ice generation unit which is rather bulky. I found also that I would begin to shiver during the latter stages of each chemo treatment - a blanket is needed. I did feel that the nurses tried to discurage me from using the cold cap - it does make the whole treatment time required extended by about 2 hours. I found I was able to mange without a wig - but this took some courage as my hair was a bit threadbare. It has grown back very quickly as I had a headstart.
... View more